# SDR SWIA2019122747385

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD GROUND SPOILER ACTUATOR LINK(LWR.) AND BOLT RUSTED AND WORN ATTACHING TO SPOILER       (C-CHECK)   RO:12/24/2019 REMOVED AND INSTALLED  NEW L/H INBD GROUND SPOILER ACTUATOR LINK WITH NEW HARDWARE REF CRJ-200-AMM AND  CRJ-200-AMM OP CHECKS GOOD AND SEE CONTINUATION CARD FOR DETAILS
